advertisement
Question
Posted by: Sam | 2008/10/28

Could I be Pregnant??

Hi,

I am going through some anxiety at the moment and waiting till next week seems long but know it will be the confirmer, that being the week I think I should have my next period!
I have not been on contraceptives for about 5 months and my 1st day of my last period was 12 October, had unprotected sex 18 Oct,panicked and took EC on the 19th.
I then started on Nordett on the 19th Oct which was (2) days after my period had ended. Had no intercourse the week of 19th until 25th Oct again, but in the time between Sun 19th and the 25th I stopped taking the pill 5 days into it (22 Oct) last pill I took, so this was within the first 7 days. I were repeatedly unprotected after 2 missed) and my bf did cum many times. I have now missed 6 pills to date-so have stopped taking it but have not have any withdrawal bleed. I will be happy if i am pregnant being the reason why I stopped the pill mid-way (5 days after starting). I would just like to know what are my chances of conception seeing I think I have confused my body with EC and pill and should I have had withdrawal bleed after stopping the pill (within 3 missed pills) or this would have not happened as I had only taken 5 active pills.

Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think you cycle would be mixed up from the morning after pill and stopping and starting the Nordette. The only thing to do would be to wait and test later.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement